# SDR DALA2016040502651

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 67,389 hours, 50,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP MAINTENANCE FOUND THE KEVLAR CABLE FOR THE TAILCONE EMERGENCY ESCAPE SLIDE FRAYED.  THE CABLE WAS REPLACED.
